0
RESEARCH PAPERS

Admissible Singular Solutions and the Hypercircle Method in Shallow Shell Theory

[+] Author and Article Information
H. Antes

Ruhr-Universität Bochum, Institut für Mechanik II, Universitatsstrasse 150, D-4630 Bochum, Germany

J. Appl. Mech 44(1), 117-122 (Mar 01, 1977) (6 pages) doi:10.1115/1.3423974 History: Received June 01, 1975; Revised March 01, 1976; Online July 12, 2010

Abstract

The object of this study is the construction of geometrically and statically admissible solutions of the basic shallow shell equations in the case of singular loads, especially for the use in the hypersphere theorems. An iterative procedure extends known solutions of plate theory to the classical and an improved shallow shell theory. The results contain all important terms of the exact solution near the singular point.

Copyright © 1977 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In